# SDR AALA20170422004

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 49,519 hours, 24,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 224512
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BATTERY PACK AT B5-105 IS WEAK.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-53-00.  OPERATIONAL CHECKED GOOD.
